# SDR QXEA0000391

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 4610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DENT (1.5 INCH LONG BY 1 WIDE, APPROX .090 DEEP) AT RIVET ON LOWER FUSELAGE, 4.75 AFT OF FRAME 4610 ON STRINGER 7 BUTT JOINT.  REPAIRED IAW FOKKER SRM 57-31-01 AND HORIZON AIR EA 4-53-1004.
